# SDR SIMA200727403

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 10,528 hours, 8,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 74292
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT HALF OF CABIN EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY IAW EMB-140 AMM 33-50-04.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
